# SDR DXTA2023061488610

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 2,084 hours, 1,306 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RWY 27 RAISING THE LANDING G. HANDLE, ABNORMAL INDICATIONS, THE 2 MAIN GEAR GREEN LIGHT (DN) REMAIN ON. THE NOSE DID COME UP. SEVERAL AMBER CAS MESSAGES ILLUMINATED, INCLUDING THE WOW MISCOMPARE. PROCEEDED TO THE QRH DECIDED TO DECLARE AN EMERGENCY ON THE EVENT OF THE POSSIBILITY ACCORDING TO THE QRH OF NOT HAVING ANTISKID,REVERSES, STEERING. LANDED BACK IN KSAN WITH NO FURTHER INCIDENTS.
